Journal of Symplectic Geometry

Volume 13 (2015)

Number 1

Legendrian rational unknots in lens spaces

Pages: 17 – 50



Hansjörg Geiges (Mathematisches Institut, Universität zu Köln, Germany)

Sinem Onaran (Department of Mathematics, Hacettepe University, Beytepe-Ankara, Turkey)


We classify Legendrian rational unknots with tight complements in the lens spaces $L(p, 1)$ up to coarse equivalence. As an example of the general case, this classification is also worked out for $L(5, 2)$. The knots are described explicitly in a contact surgery diagram of the corresponding lens space.

Published 8 April 2015